liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The form boundedness criterion for the relativistic Schrödinger operator
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2004 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, Vol. 54, 317-339 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 54, 317-339 p.
National Category
URN: urn:nbn:se:liu:diva-22376Local ID: 1585OAI: diva2:242689
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Annales de l'Institut Fourier

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 356 hits
ReferencesLink to record
Permanent link

Direct link